Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Reaction to Remicaide
    avatar
    Peanut123 posted:
    I have had severe sporiasis and psoriactic arthritis for years. I had my first infusion 4 weeks ago. Three days later, I started to run a fever, sore throat, stiff neck, and stiff muscles all over my body. I couldn't even lift the blanket off of myself in bed. My arms were racked with muscle pain. My rheumetologist put me on antibiotics for ten days and I felt better. Then yesterday, I went in for my 2nd infusion. After 50 mins, my face became hot, I lost vision and felt disoriented, my breathing was difficult and my chest felt tight. I hollered for the nurse. Two nurse came quickly to me, turned off the IV, administered oxygen, jammed an Epi-Pen in my thight and three syringes of steroids, Benedyl and Zofran. I was so frightened by this mishap, it took almost an hour to feel close to normal again. My husband said as soon as we walked in the door, I laid on the couch and slept 9 hours from all of the meds they had pumped into me at once. No more Remicade for me.
    Reply
     
    avatar
    jaimem92 responded:
    Yuck. Sorry to hear that you had to go through this Peanut. I would be scared outta my wits if I lost eyesight. The worst reaction I've ever had during my infusion was I had shortness of breath with shooting pain down my shoulder once. Other then that I have flu like symptoms for the next few days afterwards. I've been having Remicade since Feb '09. Hopefully they find something that works for you now


    Spotlight: Member Stories

    I was diagnosed with UC in 2004 but by 2006 they figured out it was probably Crohn's. I've had symptoms since I was 10 or 11. I also have a g...More

    Helpful Tips

    Trips to ER
    When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
    Was this Helpful?
    22 of 30 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.